# SDR RAIA00310264

- Difficulty date: October 19, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 17,033 hours, 16,698 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 190600
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING WILL NOT TURN LEFT.  MAINTENANCE REMOVED AND REPLACED STEERING CABLE.
